Show simple item record

dc.contributor.authorDe Gier, J
dc.date.available2014-05-21T20:49:29Z
dc.date.issued2005-08-06
dc.identifier.citationDe Gier, J. (2005). Loops, matchings and alternating-sign matrices. Discrete Mathematics, 298 (1-3), pp.365-388. https://doi.org/10.1016/j.disc.2003.11.060.
dc.identifier.issn0012-365X
dc.identifier.urihttp://hdl.handle.net/11343/27816
dc.descriptionC1 - Refereed Journal Article
dc.languageen
dc.publisherElsevier BV
dc.subjectPure Mathematics
dc.titleLoops, matchings and alternating-sign matrices
dc.typeJournal Article
dc.identifier.doi10.1016/j.disc.2003.11.060
melbourne.peerreviewPeer Reviewed
melbourne.affiliationThe University of Melbourne
melbourne.affiliation.departmentMathematics and Statistics
melbourne.source.titleDiscrete Mathematics
melbourne.source.volume298
melbourne.source.issue1-3
melbourne.source.pages365-388
dc.research.codefor101
melbourne.publicationid43141
melbourne.elementsid273128
melbourne.contributor.authorde Gier, Johannes
melbourne.internal.ingestnoteAbstract bulk upload (2017-07-20)
melbourne.accessrightsThis item is currently not available from this repository


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record